MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATH REVISION INSERT X3 SZ2 16MM; Prosthesis, Knee, Femorotibial, Constrained, Cemented, Metal/Polymer

Stryker Orthopaedics-Mahwah TRIATH REVISION INSERT X3 SZ2 16MM; Prosthesis, Knee, Femorotibial, Constrained, Cemented, Metal/Polymer
Catalog Number 5612-X-216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: i&d with insert exchange of a right knee due to infection.He revised from a 2x16 to a 2x13 for better range of motion.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: tri ts femur sz2 right; cat # 5512-f-202; lot # rth3a.Triath fem dist aug 10mm size 2 right; cat # 5541-a-202; lot # shx4t.Triath fem distal aug 5mm - size 2 right; cat # 5540-a-202; lot # sds7y.Triathlon hinge bplate size 2; cat # 5612b200; lot # 99b9r.Tri press-fit stem 18mm x 100mm; cat # 5565-s-018; lot # 0141507a.Tri press-fit stem 14mm x 100mm; cat # 5565-s-014; lot # 0143107h.Triath asymmetric x3 patella; cat # 5551-g-299-e; lot # rdk7.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
TRIATH REVISION INSERT X3 SZ2 16MM
Common Device Name
Prosthesis, Knee, Femorotibial, Constrained, Cemented, Metal/Polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50896098
Report Number0002249697-2026-00895
Device Sequence Number21523003
Product Code KRO
UDI-Device Identifier07613327559736
UDI-Public07613327559736
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K230416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5612-X-216
Device Lot Number814A71
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexFemale